# SDR ARWA20030606

- Difficulty date: June 25, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 86,839 hours, 28,500 cycles
- Engine: Pwa JT3D3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND LT MAIN LANDING GEAR EYEBOLT ACTUATOR WITH EXCESSIVE GAP AT PIN BOSS ATTACHMENT.  REMOVED LT MAIN LANDING GEAR ROUTED TO SHOP FOR ACTUATOR PIN REPLACEMENT, REINSTALLED SERVICIABLE MAIN LANDING GEAR IAW MM 32-11-0, OPERATIONAL LEAK CHECK OK IAW MM 32-30-0 PAGE 201.
